MedElevator Войти в исследования
← Поиск публикаций
Postgraduate medical journal · 1985

A case of ocular toxicity to ethambutol--an idiosyncratic reaction?

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Karnik A M, Al-Shamali M A, Fenech F F

Аннотация

Optic neuritis, a well known adverse effect of ethambutol, is related to the dose and duration of the therapy. The patient described here developed rapidly progressive deterioration of vision after only 3 days of treatment with ethambutol. Such a case has not been reported before and it is suspected that this was an idiosyncratic reaction.

Предметные рубрики MeSH